# SDR F03050

- Difficulty date: January 23, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Engine: Ge CF34*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT AFT EMERGENCY DOOR CAUTION LIGHT CAME ON DURING FLIGHT.  THE MECHANIC CREW REPOSITION THE DOOR.  OPS CHECKED GOOD.  CONTROL NR 111418.
